# SDR SWIA201804194554

- Difficulty date: March 21, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 37,957 hours, 23,650 cycles
- System (JASC): 5241 · Galley Doors
- Part: Housing
- Condition: Gouged
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR OUTER HANDLE HAS A WORN TEFLON PAD AT THE PIVOT POINT.CAUSING GOUGING AT AREA OF ROTATION.  REPLACED THE OUTER HANDLE HOUSING AND TEFLON PADS IAW SRM.
